MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; LOGIC CC FEM BOX TRIAL SIZE 5 RIGHT

EXACTECH, INC. EXACTECH; LOGIC CC FEM BOX TRIAL SIZE 5 RIGHT
Catalog Number 02-011-06-0750
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a knee procedure, the surgeon noticed that a wire coil and capture screw disengaged from the cc modular femoral box trial prior to trial reduction of the knee.The screw and coil were located and removed from the field.Patient was last known to be in stable condition following the event.The surgeon was able to finish the case.The broken trial did not appear to have any impact on results and will be returned.
 
Additional Manufacturer Narrative
(h3) the evaluation of the of the reported event noted that revision was likely the result of damage to the retaining ring during reprocessing or a prior surgical use, which resulted in disassembly of both the retaining ring and attachment screw.However, this cannot be confirmed as the retaining ring and attachment screw subcomponents were not returned for evaluation.

Brand Name
EXACTECH
Common Device Name
LOGIC CC FEM BOX TRIAL SIZE 5 RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10403408
Report Number1038671-2020-00479
Device Sequence Number3066053
Product Code LXH
UDI-Device Identifier10885862284860
UDI-Public10885862284860
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-011-06-0750
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;